# SDR 04FDEA00080

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER CARGO NR 49 LONGERON SPLICE FOUND CRACKED BETWEEN STA 5-113 TO STA 1541.  CRACKED NR 49 LONGERON SPLICE AT RT CENTER CARGO BETWEEN STA 5-113 TO STA 1541 REMOVED AND REPLACED WITH NEW FABRICATED PART AS PER DRAWING A5A 7114 AND INSTALLED AS PER SRM 51-33-01, VOL. II.
